# SDR 96ZZZM474

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1263
- Part time: 45,184 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT AFT STAIRWELL AREA, VERTICAL WEB OF LOWER TORQUE BOX CRACKED APPROX .75 INCH FROM OUTBOARD TO INBOARD AT STATION 1263.  INSTALLED TYPICAL WEB REPAIR AS PER SRM 51-40-2 AT VERTICAL WEB OF LOWER TORQUE BOX STATION 1263.  MATERIAL 7075-T6 .063 3 INCH BY 6 INCH.
